# SDR WVER0808201493502

- Difficulty date: August 8, 2014
- Submitted: August 9, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Zone 100
- Part time: 23,202 hours, 19,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LT AND RT BULKHEAD LOWER WEBS CORRODED.
